# SDR SWIA202164496

- Difficulty date: December 13, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL FWD "Z" STIFFENER HAS SEVERAL SHEARED FASTENERS   (C CHECK RO 2/17/2022)   REPAIRED R/H LWR TRANSCOWL Z STIFFNER AND INNER SKIN  REF MHIRJ REO 670-54-21-1500 REV -- 2021-12-22. COMPLIED WITH SKYCARD 51-900-1002
